Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 12, Issue 1


Published
on

January 1, 2024


Pages

1-11


DOI

Article

Fixed point theorems for Hybrid Interpolative mappings in G-metric space with an Application

Check for updates


Authors

Lucas Wangwe* Affiliation:
Department of Mathematics and Statistics, College of Sciences and Technical Education, Mbeya University of Sciences and Technology, P.O. Box 131, Mbeya, Tanzania


Abstract

This paper proves a common fixed point theorem for hybrid interpolative mappings in G-metric spaces. Further, results obtained will be verified with the help of illustrative examples. Also, the results proved will be demonstrated with an application to arbitrary order differential equations.


Keywords

Fixed point, hybrid mapping, G-metric space, Arbitrary order differential equation


Citation

Wangwe, L. (2024). Fixed point theorems for hybrid interpolative mappings in g-metric space with an application. Journal of Analysis & Number Theory, 12(1), 1–11. https://doi.org/10.18576/jant/120101

Published by: Engineering Journals

Engineering Journals Logo